Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have white discharge, prescribed cansoft. Got vaginal itchiness and prescribed candid, but more itchy

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 757 Questions
hi..i am 28 and i usually have this white discharge. in february i consulted a gynae who prescribed me cansoft cl. after that it didn't come anymore. may 19 i got my periods and this XXXXXXX i got my periods again on 14. sometime later i got vaginal itchiness and consulted a gynae again who precribed me candid cl. but after using it, it becomes extremely itchy and sometimes unbearable. besides i was exposed within the days from 3rd may to 11th may. i also took home pregnancy test on the 27th and it turn out negative. can u please help me out? i'll be really grateful.
Posted Mon, 22 Jul 2013 in General Health
Answered by Dr. Manjula R 1 hour later
You are complaining of recurrent white discharge, associated with itching. This seems to be persistent after you take treatment twice and it is recurring. You did not mention if the treatment worked and the symptoms are gone completely or not.
The problem you are having could be due to candidiasis(you are treated for this before) or trichomoniasis or chlamydia or gonorrhea(though it will lead to yellow coloured discharge). I suggest you to test diabetes with fasting blood sugar as well.
Please visit the Gynecologist and ask her test for the above conditions as well.
If it is STDs the treatment should be given for both the partners simultaneously, and you should use barriers like condoms during intercourse till the treatment completes.
Let me know if you have further queries.
All the very best
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor